# SDR UPS205325

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 2710 · Aileron Control System
- Part: Hinge Arm
- Part number: 6524646501
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, LT I/B AILERON CENTER HINGE ARM IS CORRODED AROUND BOLT HOLE.  REMOVED AND REPLACED HINGE ARM IAW MM 27-10-01 AND 27-10-0.
